# SDR AALA202507061123

- Difficulty date: July 1, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,309 hours, 40,087 cycles
- System (JASC): 4990 · APU Oil System
- Part: Vent
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PACKS HAS AN OIL SMELL. BELIEVED TO BE COMING FROM PACK 1. MAINTENANCE FOUND COKING ON THE GEARBOX VENT TUBE UNION. MAINTENANCE REPLACED GEARBOX VENT TUBE AND UNION, AND REPLACED ALL ASSOCIATED SEALS ON THE APU AIR/OIL SEPERATOR IAW JOB CARD 26L00021002.
